On a theorem of Titchmarsh-Neumark-Walter concerning absolutely continuous operators - II: The estimates

P. A. Rejto

Research output: Contribution to journalArticlepeer-review

Abstract

In this second part of this paper we supply the estimates needed to prove Theorem 2.1. More specifically we use these estimates to derive Theorem 2.1 from the abstract. Theorem 3.1, which was also formulated in the first part. For convenience, we continue the numbering of sections, however, we start anew the numbering of references.

Original languageEnglish (US)
Pages (from-to)57-66
Number of pages10
JournalLetters in Mathematical Physics
Volume1
Issue number1
DOIs
StatePublished - Dec 1 1975

Fingerprint Dive into the research topics of 'On a theorem of Titchmarsh-Neumark-Walter concerning absolutely continuous operators - II: The estimates'. Together they form a unique fingerprint.

Cite this